Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 121, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Apr 28, 2007, 7:15 PM CDT for Brewster County, Texas. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2007, 7:15 PM CDT (00:15 UTC)
- Expired
- Apr 28, 2007, 8:15 PM CDT
- In force
- 60 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Counties, with a storm outline in the text
County Brewster County, TX
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 7:21 PM CDT | HAIL 1.5 | Castolon, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 0.3 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 655 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 1220 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMAF 290016
SVRMAF
TXC043-290115-
/O.NEW.KMAF.SV.W.0121.070429T0015Z-070429T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
715 PM CDT SAT APR 28 2007
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BREWSTER COUNTY IN SOUTHWEST TEXAS...
* UNTIL 815 PM CDT
* AT 711 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE... DAMAGING HAIL UP
TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR TERLINGUA...OR 11
MILES EAST OF LAJITAS...MOVING NORTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
STUDY BUTTE...
TERLINGUA RANCH LODGE...
PERSIMMON GAP...
BIG BEND NATIONAL PARK...
THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 2966 10359 2912 10395 2903 10332 2914 10302
2987 10315
$$2 follow-up statements
000
WWUS54 KMAF 290024
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
722 PM CDT SAT APR 28 2007
TXC043-290115-
/O.CON.KMAF.SV.W.0121.000000T0000Z-070429T0115Z/
BREWSTER TX-
722 PM CDT SAT APR 28 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHWESTERN BREWSTER COUNTY...
AT 720 PM CDT...THE BIG BEND NATIONAL PARK REPORTED A SEVERE
THUNDERSTORM PRODUCING LARGE DAMAGING HAIL UP TO PING PONG BALL
SIZE. THIS STORM WAS LOCATED NEAR STUDY BUTTE...OR ABOUT 15 MILES
NORTHEAST OF LAJITAS...MOVING NORTHEAST AT 40 MPH.
SOME LOCATIONS AFFECTED BY THE THE SEVERE THUNDERSTORM
INCLUDE...TERLINGUA RANCH LODGE...STUDY BUTTE STORE...TEXAS HIGHWAY
118 BETWEEN STUDY BUTTE AND PANTHER JUNCTION AND WESTERN PORTIONS OF
BIG BEND NATIONAL PARK.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH... PREPARE
IMMEDIATELY FOR DAMAGING WINDS... DESTRUCTIVE HAIL... AND DEADLY
CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 2966 10359 2912 10395 2903 10332 2914 10302
2987 10315
$$000
WWUS54 KMAF 290045
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
743 PM CDT SAT APR 28 2007
TXC043-290115-
/O.CON.KMAF.SV.W.0121.000000T0000Z-070429T0115Z/
BREWSTER TX-
743 PM CDT SAT APR 28 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHWESTERN BREWSTER COUNTY...
AT 741 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.
THIS STORM WAS LOCATED NEAR CHISOS BASIN...MOVING EAST AT 20 MPH.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL.
SOME LOCATIONS AFFECTED BY THE THE SEVERE THUNDERSTORM INCLUDE...
CHISOS BASIN AND PANTHER JUNCTION.
PERSONS IN THE BIG BEND NATIONAL PARK SHOULD SEEK SHELTER NOW
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH... PREPARE
IMMEDIATELY FOR DAMAGING WINDS... DESTRUCTIVE HAIL... AND DEADLY
CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 2966 10359 2912 10395 2903 10332 2914 10302
2987 10315
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 2:17 PM CDT, 4 hours 58 minutes earlier.
Area forecast discussion, Apr 28, 2:17 PM CDT, 4 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 217 PM CDT SAT APR 28 2007 .SHORT TERM... WATER VAPOR SHOWS UPPER LOW TO BE LOCATED ACRS NRN MEXICO WITH ASSOCD 80KT 3H JET ROUNDING THE BASE. MEANWHILE SFC COLD FRONT HAS PUSHED INTO THE MTNS RESULTING IN AN INCREASE IN LOW LEVEL MSTR AND ADDING UPSLOPE COMPONENT. BY 00Z NOSE OF 3H JET WILL BE INTO THE BIG BEND/RIO GRANDE AREA WITH GOOD INDICATIONS OF DIVERGENCE... ESPECIALLY ON CYCLONIC SIDE OF JET. SFC HEATING ACRS MTNS HAS LIFTED MSTR AND RESULTED IN THICK DECK OF CU/SC THAT IS TEMPORARILY INHIBITING INSOLATION. MODIFIED 18Z KMRF NAM SOUNDING FOR 18Z SFC CONDITIONS REVEALS THERE IS STILL A STRONG CAP. EXPECT THAT AS SFC HEATING WEARS ON CLOUD BASES WILL CONTINUE TO LIFT AND INSOLATION WILL INCREASE AIDING IN DESTABILIZATION. 7H-5H LR/S ARE NEAR 8 C/KM ACRS THE MTNS AND WITH DWPNTS IN THE 50S CAPES NEAR 1500 J/KG ARE EXPECTED. NOTABLE INCREASE IN 0-6KM BULK SHEAR TO 50KTS ACRS DAVIS MTNS TO RIO GRANDE BY 00Z AND SEVERE STORMS ARE A CONCERN AS LOCAL HVY RAIN WITH PW/S NEAR AN INCH. TSTMS WILL CONTINUE TO DEVELOP AND MOVE N ACRS TRANS PECOS BY LATE TONIGHT WITH LARGE SCALE ASCENT. WRF/GFS BOTH INDICATE SHRTWV TROF WILL MOVE NWD INTO UPPER TRANS PECOS/WRN PB AROUND 06Z AND WILL OPT TO INCREASE POPS AND PULL SCT POPS A LITTLE FARTHER N. .LONG TERM... THE UPPER LEVEL LOW LOCATED OVER THE BAJA/NORTHERN MEXICO REGION IS EXPECTED TO LIFT NORTHEASTWARD ON SUNDAY...MOVING TO NEAR EL PASO BY SUNDAY EVENING...INTO SOUTHEAST NEW MEXICO BY MONDAY MORNING...AND THEN EAST ACROSS THE SOUTH PLAINS AND NORTHERN PORTIONS OF THE TEXAS PERMIAN BASIN ON MONDAY. WITH THE APPROACH OF THIS UPPER STORM SYSTEM ON SUNDAY...IMPRESSIVE UPPER LEVEL DIFFLUENT FLOW IS SEEN ON BOTH THE WRF AND GFS MODELS OVER THE SOUTHWEST TEXAS. AS AN UPPER LEVEL JET STEAK BEGINS TO NOSE INTO THE AREA ON SUNDAY MORNING...THE PRESENCE OF LOW LEVEL UPSLOPE FLOW AND ABUNDANT MOISTURE...AND LIFTED INDICES IN THE -2 TO -4 RANGE SHOULD EASILY BE ENOUGH FOR THUNDERSTORMS TO CONTINUE DEVELOPING OVER THE SOUTHWEST TEXAS SUNDAY MORNING. INITIALLY THESE STORMS SHOULD MOVE NORTHWARD...ALSO AFFECTING PORTIONS OF SOUTHEAST NEW MEXICO DURING THE DAY ON SUNDAY. CURRENT MODEL GUIDANCE ALSO INCREASES POPS OVER OTHER AREAS ACROSS CWA ON SUNDAY WITH A SERIES OF SHORTWAVES EXPECTED TO ROTATE AROUND THE EASTWARD PERIPHERY OF THE MAIN UPPER LOW ON SUNDAY. THIS SHOULD ALLOW FOR THUNDERSTORMS TO DEVELOP ALONG THE LOWER TRANS-PECOS REGION AND EXPAND IN COVERAGE DURING THE AFTERNOON AS THEY MOVE NORTHWARD ACROSS A GOOD PORTION OF THE TEXAS PERMIAN BASIN. GIVEN THE EXPECTED INSTABILITY...WE WOULD ANTICIPATE THAT SOME OF THESE THUNDERSTORMS COULD APPROACH SEVERE LEVELS WITH SEVERE HAIL BEING THE MAIN SEVERE WEATHER THREAT. FOR NOW...HAVE MADE A FEW MINOR MODIFICATIONS TO THE POP GRIDS BASED ON EXPECTED STORM MOVEMENTS. ALSO...WITH CONTINUED RE-DEVELOPMENT OF THUNDERSTORMS POSSIBLE ON SUNDAY AND INTO MONDAY ACROSS SOUTHERN PORTIONS OF THE CWA...FEEL THAT MENTION OF LOCALLY HEAVY RAINFALL IS WARRANTED ACROSS SOUTHERN AREAS. CURRENT FORECAST GRIDS DO AN EXCELLENT JOB IN TAPERING BACK THUNDERSTORMS CHANCES FROM WEST TO EAST ON MONDAY AS THE UPPER STORM SYSTEM SLIDES EASTWARD INTO THE BIG COUNTRY. THIS LOOKS LIKE A REASONABLE OUTCOME AND WILL CONTINUE WITH THE CURRENT FORECAST PACKAGE FOR MONDAY INTO TUESDAY. ANOTHER UPPER LEVEL SYSTEM WILL APPROACH THE AREA BY WEDNESDAY NIGHT PROVIDING AN OPPORTUNITY FOR SIGNIFICANT RAINS INTO THURSDAY. BASED ON POTENTIAL RAINFALL SUNDAY AND MONDAY OVER THE AREA...ADDITIONAL RAINS LATE WEDNESDAY AND THURSDAY COULD LEAD US INTO A FLOOD EVENT FOR PORTIONS OF THE CWA. THE GFS IS ALREADY SHOWING HIGH QPF VALUES ACROSS THE WESTERN PERMIAN BASIN BY MID WEEK. AS THIS WEEKEND EVENT UNFOLDS...WE SHOULD BEGIN TO KNOW MORE ABOUT THE MID WEEK FLOOD POTENTIAL DURING THE NEXT FEW FORECAST SHIFTS. OVERALL...HAVE LOWERED THE EXPECTED HIGH TEMPERATURES SLIGHTLY FOR SUNDAY BASED ON CLOUD COVER AND THUNDERSTORMS OVER THE AREA. ALSO...HAVE KEPT WEDNESDAY NIGHT TEMPERATURES WARMER THAN MAV/MET GUIDANCE IN ANTICIPATION OF INCREASED LOW LEVEL MOISTURE OVER THE AREA IN ADVANCE OF THE NEXT STORM SYSTEM. OTHER THAN THAT...HAVE CONTINUED WITH CURRENT FORECAST TRENDS. && .PRELIMINARY POINT TEMPS/POPS... BIG SPRING TX 64 79 59 78 / 10 40 50 50 CARLSBAD NM 58 76 57 84 / 30 60 50 20 DRYDEN TX 65 78 65 85 / 30 60 70 30 FORT STOCKTON TX 61 78 61 84 / 30 60 60 20 GUADALUPE PASS TX 50 74 55 81 / 30 70 40 20 HOBBS NM 58 78 60 80 / 10 50 50 30 MARFA TX 53 73 50 82 / 40 70 50 20 MIDLAND INTL AIRPORT TX 61 79 59 80 / 10 40 60 30 ODESSA TX 61 78 60 81 / 20 50 60 30 WINK TX 63 82 64 89 / 30 60 60 20 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 49/03
Hazardous weather outlook, Apr 28, 1:54 PM CDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 154 PM CDT SAT APR 28 2007 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-291900- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 154 PM CDT SAT APR 28 2007 /1254 PM MDT SAT APR 28 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS MUCH OF TRANS PECOS LATE THIS AFTERNOON AND EVENING. THE BEST CHANCE OF THUNDERSTORMS WILL EXIST ALONG AND WEST OF THE GUADALUPE AND DAVIS MOUNTAINS...AND THE BIG BEND REGION...SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE. LARGE HAIL AND DAMAGING THUNDERSTORM WIND GUSTS WILL BE THE PRIMARY CONCERNS. FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINS WILL ALSO ACCOMPANY THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST FOR ALL OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO SUNDAY. THE BEST CHANCE FOR STORMS WILL OCCUR SUNDAY AFTERNOON AND EVENING. WIND GUSTS TO 50 MPH AND HAIL MAY ACCOMPANY THE STRONGEST OF THESE STORMS. HEAVY RAINFALL AND DEADLY LIGHTNING ARE ALSO POSSIBLE. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS IN THE FORECAST FOR WEDNESDAY AND WEDNESDAY NIGHT. GUSTY WINDS...SMALL HAIL...HEAVY RAIN...AND DEADLY LIGHTNING ARE EXPECTED OVER MUCH OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO. .SPOTTER INFORMATION STATEMENT... LAW ENFORCEMENT AGENCIES...EMERGENCY MANAGEMENT OFFICIALS...STORM SPOTTER GROUPS...AND OTHER INTERESTED PARTIES SHOULD MONITOR THIS SITUATION AND TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN YOUR AREA. SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON ACROSS FAR WEST TEXAS. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Apr 28, 6:43 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 643 PM CDT SAT APR 28 2007 TXZ079-080-290045- PRESIDIO VALLEY-MARFA PLATEAU- 643 PM CDT SAT APR 28 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHEASTERN PRESIDIO COUNTY. A STRONG THUNDERSTORM WAS LOCATED 11 MILES SOUTH OF BIG BEND RANCH STATE PARK AT 643 PM CDT...MOVING NORTHEAST AT 10 MPH. THIS STORM MAY INTENSIFY. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE.
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 8:30 PM CDT | Flash Flood Warning | MAF | Brewster | 3 hr |
| Apr 29, 4:28 AM CDT | Severe Thunderstorm Warning | MAF | Brewster | 62 min |
| Apr 29, 4:47 AM CDT | Flash Flood Watch | MAF | Andrews, Borden, Crane, Dawson, Ector, Gaines and 13 more | 23 hr |
| Apr 29, 5:37 AM CDT | Flash Flood Warning | MAF | Brewster | 3 hr |
| Apr 29, 5:56 AM CDT | Severe Thunderstorm Warning | MAF | Brewster | 64 min |
| Apr 29, 7:52 AM CDT | Flash Flood Warning | MAF | Crane, Pecos, Ward | 4 hr |
| Apr 29, 10:04 AM CDT | Flash Flood Warning | MAF | Pecos | 3 hr |
| Apr 29, 11:29 AM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis | 61 min |
| Apr 29, 11:49 AM CDT | Tornado Warning | MAF | Jeff Davis | 56 min |
| Apr 29, 12:25 PM CDT | Severe Thunderstorm Warning | MAF | Upton | 35 min |
| Apr 29, 12:35 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 55 min |
| Apr 29, 12:43 PM CDT | Tornado Warning | MAF | Jeff Davis, Reeves | 62 min |
| Apr 29, 12:51 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis | 54 min |
| Apr 29, 1:00 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Midland | 60 min |
| Apr 29, 1:30 PM CDT | Severe Thunderstorm Warning | MAF | Ward | 60 min |
| Apr 29, 1:34 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 56 min |
| Apr 29, 1:37 PM CDT | Tornado Warning | MAF | Reeves | 53 min |
| Apr 29, 1:50 PM CDT | Flash Flood Warning | MAF | Crane, Pecos, Ward | 3 hr |
| Apr 29, 1:57 PM CDT | Severe Thunderstorm Warning | MAF | Howard | 63 min |
| Apr 29, 2:01 PM CDT | Flash Flood Warning | MAF | Culberson, Jeff Davis | 3 hr |
| Apr 29, 2:10 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 44 min |
| Apr 29, 2:23 PM CDT | Severe Thunderstorm Warning | MAF | Culberson, Jeff Davis | 67 min |
| Apr 29, 2:48 PM CDT | Flash Flood Warning | MAF | Ector | 4 hr |
| Apr 29, 2:50 PM CDT | Severe Thunderstorm Warning | MAF | Reeves | 55 min |
| Apr 29, 3:31 PM CDT | Severe Thunderstorm Warning | MAF | Reeves | 59 min |
| Apr 29, 3:38 PM CDT | Severe Thunderstorm Warning | MAF | Reeves | 67 min |
| Apr 29, 4:00 PM CDT | Severe Thunderstorm Warning | MAF | Crane | 60 min |
| Apr 29, 4:03 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 57 min |
| Apr 29, 4:14 PM CDT | Severe Thunderstorm Warning | MAF | Ector | 61 min |
| Apr 29, 4:40 PM CDT | Severe Thunderstorm Warning | MAF | Reeves | 65 min |
| Apr 29, 4:44 PM CDT | Tornado Warning | MAF | Pecos | 61 min |
| Apr 29, 5:07 PM CDT | Flash Flood Warning | MAF | Midland | 3 hr |
| Apr 29, 5:16 PM CDT | Severe Thunderstorm Warning | MAF | Midland | 59 min |
| Apr 29, 5:24 PM CDT | Tornado Warning | MAF | Pecos | 66 min |
| Apr 29, 5:32 PM CDT | Flash Flood Warning | MAF | Pecos | 4 hr |
| Apr 29, 5:36 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 54 min |
| Apr 29, 5:58 PM CDT | Tornado Warning | MAF | Pecos | 47 min |
| Apr 29, 6:05 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 55 min |
| Apr 29, 6:19 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos | 56 min |
| Apr 29, 6:21 PM CDT | Severe Thunderstorm Warning | MAF | Upton | 24 min |
| Apr 29, 6:29 PM CDT | Severe Thunderstorm Warning | MAF | Howard | 61 min |
| Apr 29, 6:50 PM CDT | Tornado Warning | MAF | Crane, Pecos | 55 min |
| Apr 29, 6:56 PM CDT | Flash Flood Warning | MAF | Ector | 5 hr |
| Apr 29, 6:59 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 46 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.